# SDR NACA200000017

- Difficulty date: July 28, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N867TA
- Make and model: Doug DC-6B
- Aircraft serial: 45202
- Aircraft time: 69,428 hours
- Engine: Pwa R2800CB3
- Engine time: 1,364 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: FG1240
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 828 hours
- Component: Engine, Pwa
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINGE SHUTDOWN AT 2350Z DUE TO ENGINE ROUGHNESS AND LOSS OF BMEP.  REPLACED NR 18 CYLINDER DUE TO CRACKED HEAD.
